Metrics

From
Some Classes of Invariant Submanifolds of LP-Sasakian Manifolds by MEHMET ATÇEKEN Turkish Journal of Analysis and Number Theory. 2020, 8(2), 28-33 doi:10.12691/tjant-8-2-2
Views
1627
Html 1379
Abstract 248
11 July 2020 (publication date) through 06 December 2021 *
22.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1084
PDF371
Epub445
XML182
PPT0
Figures49
Tables37
Export: 1048
RIS311
BibTex421
Endnote316
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com